Aleve Pain Reliever And Fever Reducer Strength to last up to 12 hours Naproxen Sodium Tablets, 220 mg - 250 Caplets - Saveinstant
Aleve Pain Reliever And Fever Reducer Strength to last up to 12 hours Naproxen Sodium Tablets, 220 mg - 250 Caplets - Saveinstant

Aleve Pain Reliever And Fever Reducer Strength to last up to 12 hours Naproxen Sodium Tablets, 220 mg - 250 Caplets

Regular price
Sold out
Sale price
$49.97
Quantity must be 1 or more
View On Amazon

Brand: Aleve

Features:

  • Active ingredient: Naproxen sodium 220 mg
  • Pain reliever/fever reducer
  • Strength to last 12 hours
  • 250 Caplets (Capsule-Shaped Tablets)

Publisher: Bayer

Details: Aleve caplets is a temporary pain reliever and a fever reducer. Muscular aches, backache, menstrual cramps, headache, toothache and the common cold as well as a temporarily reducing fever.

UPC: 56500359926

EAN: 56500359926

Package Dimensions: 4.1 x 1.9 x 1.0 inches

Item Condition: New

The Aleve Pain Reliever And Fever Reducer Strength to last up to 12 hours Naproxen Sodium Tablets, 220 mg - 250 Caplets is far and away, one of our most popular items. People can't seem to get enough of it.

Inventory Last Updated: May 16, 2021